MAUDE Adverse Event Report: MICROLINE SURGICAL RENEW ENDOCUT SCISSOR TP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL RENEW ENDOCUT SCISSOR TP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 3142
Medical Device Problem Codes Use of Device Problem (1670); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
A white silicone band was inadvertently left on the device tip and subsequently dislodged into the patient's chest cavity during the initial procedure on (b)(6) 2025.The surgeon closed the chest without noticing the band.During a subsequent reoperation for an unrelated reason on (b)(6) 2025, the silicone band was discovered and removed.The silicon band was removed safely.
 
Additional Manufacturer Narrative
At this time, microline surgical, inc.Is awaiting the return of the affected device from the hospital in order to conduct a full investigation.A final report will be submitted once the investigation is complete and additional information becomes available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The associated product was not returned to msi for investigation.

Brand Name
RENEW ENDOCUT SCISSOR TP, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, ma, MA 01915
9789229810
MDR Report Key22690324
Report Number1223422-2025-00024
Device Sequence Number20895785
Product Code GEI
UDI-Device Identifier00811099010005
UDI-Public00811099010005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3142
Device Catalogue Number3142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown